| Model Number |
04.01.0207 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2022: lot 2004002: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional components involved: reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot.2103236: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° lot.2003875: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-03-16.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting instability due to laxity.At about 1 year and 2 months post primary the surgeon revised the 36xø24.5mm glenosphere with a 39xø24.5mm glenosphere, revised the ø36/+3mm liner with a ø39/+0mm and revised the +0mm/0° metaphysis with a +9mm/0° metaphysis.The surgery was completed successfully.